# SDR HYIA20180102001

- Difficulty date: December 30, 2018
- Submitted: January 2, 2019
- Operation: Air carrier
- Aircraft: N6879R
- Make and model: Cessna 402C
- Aircraft serial: 402C0611
- Aircraft time: 35,380 hours
- Engine: Cont TSIO520VB
- Engine time: 4,021 hours
- System (JASC): 8011 · Engine Starter
- Part: Mount Bolt
- Condition: Missing
- Location: Rt Starter
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED OIL LEAK IN FLIGHT AND OIL PRESSURE DECREASING ON THE RIGHT ENGINE. UPON INSPECTION MAINTENANCE DISCOVERED ONE STARTER MOUNT BOLT NUT MISSING. STARTER HAD BEEN REMOVED FOR OTHER MAINTENANCE 99.5 HOURS PRIOR. AIRCRAFT HAD GONE THROUGH ROUTINE INSPECTION 38.1 HOURS PRIOR. STARTER AND ADAPTER WERE REPLACED WITH NO FURTHER LEAKS NOTED.
